Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 23, NWS Milwaukee, WI

March 5, 2016

NWS Milwaukee, WI issued this small craft advisory at Mar 5, 2016, 2:56 PM CST. It took effect at Mar 6, 2016, 10:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2016, 2:56 PM CST (20:56 UTC)
In effect from
Mar 6, 2016, 10:00 AM CST
Expired
Mar 7, 2016, 3:00 AM CST
In force
17 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

892 
WHUS73 KMKX 052056
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CST SAT MAR 5 2016

...GUSTY SOUTH WINDS DEVELOPING SUNDAY...

.GUSTY SOUTHERLY WINDS WILL DEVELOP SUNDAY BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY
LINGER INTO THE EVENING AND EARLY NIGHT HOURS. 

HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT
TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY
COMPONENT AT TIMES.

LMZ643>646-060500-
/O.NEW.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
256 PM CST SAT MAR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 3 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
3 AM CST MONDAY. 

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT
  WASHINGTON SUNDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
6 follow-up statements
284 
WHUS73 KMKX 060248
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST SAT MAR 5 2016

...GUSTY SOUTH WINDS DEVELOPING SUNDAY...

.GUSTY SOUTHERLY WINDS WILL DEVELOP SUNDAY BETWEEN DEPARTING HIGH
PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY
LINGER INTO THE EVENING AND EARLY NIGHT HOURS.

HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT
TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY
COMPONENT AT TIMES.

LMZ643>646-061100-
/O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
848 PM CST SAT MAR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
3 AM CST MONDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT 
  WASHINGTON SUNDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
463 
WHUS73 KMKX 060913
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 AM CST SUN MAR 6 2016

...GUSTY SOUTH WINDS DEVELOPING THIS MORNING...

.GUSTY SOUTH WINDS WILL DEVELOP THIS MORNING BETWEEN DEPARTING
HIGH PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY
LINGER INTO THE EVENING AND EARLY NIGHT HOURS.

HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT
TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY
COMPONENT AT TIMES.

LMZ643>646-061715-
/O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 AM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 AM CST MONDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT
  WASHINGTON THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
336 
WHUS73 KMKX 061522
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST SUN MAR 6 2016

...GUSTY SOUTH WINDS EXPECTED TODAY INTO TONIGHT...

.GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP DUE TO A TIGHTENING
PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE
DEVELOPING IN THE HIGH PLAINS. OCCASIONAL HIGH GUSTS WILL LIKELY
LINGER INTO THE OVERNIGHT HOURS. 

HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT
TOWARD THE OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY
COMPONENT AT TIMES.

LMZ643>646-062330-
/O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. FEW GUSTS
  TO 30 KNOTS NORTH OF PORT WASHINGTON

* WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT 
  WASHINGTON THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
237 
WHUS73 KMKX 062103
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CST SUN MAR 6 2016

...GUSTY SOUTH WINDS CONTINUING INTO TONIGHT...

.GUSTY SOUTH WINDS WILL CONTINUE INTO TONIGHT DUE TO A TIGHT
PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE
DEVELOPING IN THE HIGH PLAINS.

HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT
TOWARD THE OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY
COMPONENT AT TIMES.

LMZ643>646-070515-
/O.CON.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
303 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. A FEW
  GUSTS TO 30 KNOTS ARE POSSIBLE NORTH OF PORT WASHINGTON

* WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT 
  WASHINGTON THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
498 
WHUS73 KMKX 070358
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CST SUN MAR 6 2016

...GUSTY SOUTH WINDS CONTINUING INTO TONIGHT...

.GUSTY SOUTH WINDS WILL TURN SOUTHWEST AND EASE A BIT OVERNIGHT AS THE
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES RELAXES.

HIGH WAVES IN THE NORTHERN MARINE ZONES AND TOWARD THE OPEN
WATERS WILL LOWER OVERNIGHT WITH THE WINDS LOWERING AND TAKING A
SLIGHT WESTERLY COMPONENT. WINDS AND WAVES ARE EXPECTED TO FALL
BELOW SMALL CRAFT ADVISORY LEVELS BY DAYBREAK.

LMZ643>646-070900-
/O.CON.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS LATE THIS EVENING...LOWERING TO 10 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET...WITH THE HIGHEST WAVES NORTH OF PORT
  WASHINGTON...SUBSIDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
REM

WWW.WEATHER.GOV/MKX
657 
WHUS73 KMKX 070904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CST MON MAR 7 2016

...BRISK SOUTH WINDS DIMINISHING...

.AS WEAK HIGH PRESSURE BUILDS ACROSS THE NORTHERN GREAT LAKES THE
BRISK SOUTH WINDS WERE DIMINISHING EARLY THIS MORNING. THE SOUTH
WINDS ARE EXPECTED TO INCREASE AGAIN LATER TONIGHT AND TUESDAY.

LMZ643>646-071015-
/O.EXP.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

WINDS AND WAVES ARE EXPECTED TO BE JUST BELOW SMALL CRAFT
ADVISORY CRITERIA EARLY THIS MORNING. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 9:59 AM CST, 4 hours 57 minutes earlier.

Area forecast discussion, Mar 5, 9:59 AM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CST SAT MAR 5 2016

.UPDATE...

LIGHT SNOW WILL EXIT THE SOUTHEAST BY LATE MORNING...WITH DRY
WEATHER EXPECTED THE REST OF THE DAY. SHOULD SEE CLOUDS LINGER
MUCH OF THE DAY GIVEN UPSTREAM CONDITIONS AND LATEST MODEL
SOUNDINGS. FORECAST HIGHS IN THE MID TO UPPER 30S STILL SEEM
REASONABLE...SO NO SIGNIFICANT FORECAST UPDATES ARE ANTICIPATED
FOR THE REMAINDER OF THE DAY.

&&

.AVIATION/18Z TAFS/...

SNOW WILL EXIT THE SOUTHEAST BY LATE THIS MORNING...WITH DRY
WEATHER THEN EXPECTED THROUGH SUNDAY MORNING. MAY SEE A FEW RAIN
SHOWERS DEVELOP SUNDAY AFTERNOON.

CURRENT IFR/MVFR CIGS WILL LIKELY TRANSITION TO MAINLY MVFR LATE
MORNING INTO THE EVENING. MVFR CIGS LIKELY TO HANG AROUND INTO AT
LEAST EARLY EVENING BASED ON EXTEND OF CURRENT CLOUD COVER AND
MODEL SOUNDINGS. SHOULD SEE A RETURN TO VFR BY SUNDAY MORNING
BASED ON MORE OPTIMISTIC GFS SOUNDINGS. THINK NAM IS OVERDONE WITH
LOW LEVEL SATURATION AS IS OFTEN THE CASE THIS TIME OF THE YEAR.

&&

.MARINE...

LIGHT WINDS ASSOCIATED WITH NEARBY LOW PRESSURE WILL BECOME NORTH
THIS MORNING AND EARLY AFTERNOON AS THE LOW EXITS SRN LAKE MI ACROSS
NRN IN AND NW OH.  EXPECT THE LINGERING FOG TO THIN AS BOUNDARY
LAYER WINDS INCREASE.  ALSO...OCCASIONAL LIGHT SNOW AND DRIZZLE WILL
END AS WELL AS DRIER AIR SETTLES IN AND LOW PRESSURE MOVES OFF.
AFTER HIGH PRESSURE MOVES ACROSS THE AREA TONIGHT...TIGHTENING
PRESSURE GRADIENT WILL DEVELOP ON SUNDAY.  WINDS GUSTS WILL APPROACH
SMALL CRAFT ADVISORY LEVELS IN THE AFTERNOON AND EARLY EVE.

&&

.PREV DISCUSSION... /ISSUED 329 AM CST SAT MAR 5 2016/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

AN UPPER LEVEL SHORTWAVE EXITS EASTERN WISCONSIN THIS
MORNING...WITH A NORTHWEST FLOW TONIGHT AHEAD OF AN UPPER RIDGE
OVER THE EASTERN PLAINS. WEAK UPWARD MOTION AT 700 MB EARLY THIS
MORNING GIVES WAY TO DOWNWARD MOTION AFTER SUNRISE. 700 MB
SATURATED RH HAS PUSHED EAST EXCEPT IN THE SHEBOYGAN AREA...WHERE
THAT LINGERS UNTIL AROUND 7 OR 8 AM.

THEREFORE...EXPECT ANY PRECIPITATION TO BE MAINLY
DRIZZLE/FREEZING DRIZZLE UNTIL MID MORNING. 850 MB RH DECREASES
THIS MORNING. MOISTURE DOES REMAIN IN THE LOWER
LAYERS...ESPECIALLY AROUND 2 THSD FT JUST BELOW THE LOWERING
INVERSION THROUGH THE AFTERNOON AND INTO THE EVENING.

THE SURFACE LOW EXITS FAR SOUTHEAST WISCONSIN JUST AFTER
SUNRISE...WITH THE LIGHT NORTH WINDS TODAY...DIMINISHING AS
SURFACE HIGH PRESSURE MOVES ACROSS THIS EVENING.

SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH GENERAL TRENDS DURING
THIS PERIOD. THEY SHOW STEADY WARM AIR ADVECTION THROUGH THIS
PERIOD...ALONG WITH STEADY MOISTURE ADVECTION. THE LOW LEVEL JET
NOSE POINTS INTO THE AREA MONDAY INTO MONDAY NIGHT. SEVERAL 500 MB
VORTICITY MAXIMA SHIFT NORTHEASTWARD THROUGH THE AREA AT TIMES
SUNDAY NIGHT INTO MONDAY AS WELL.

AREA FORECAST SOUNDINGS FROM NAM/GFS SHOWING FAIRLY DRY AIRMASS
SUNDAY BECOMING MORE MOIST SUNDAY NIGHT...WITH A MORE SATURATED
LOOK MONDAY INTO MONDAY NIGHT. STILL SOME ELEVATED CAPE SHOWING UP
MONDAY NIGHT...MORE SO ON THE NAM THAN THE GFS. CONTINUED LOWER
END POPS FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT...WITH SOMEWHAT
HIGHER POPS FOR MONDAY INTO MONDAY NIGHT WITH THE BETTER UPWARD
VERTICAL MOTION FIELDS. MAY NEED HIGHER POPS IN LATER FORECASTS
FOR MONDAY INTO MONDAY NIGHT...IF UPWARD MOTION AND INCREASING
MOISTURE CONTINUES IN LATER MODEL RUNS.

WARM AND MOIST AIRMASS MOVING NORTHWARD OVER THE COOLER GROUND AND
INVERSION SHOULD BRING IN AT LEAST PATCHY FOG MONDAY NIGHT. IT
COULD BE MORE WIDESPREAD...GIVEN THE SETUP.

TEMPERATURES WILL BECOME WARM ACROSS THE AREA DURING THIS
TIME...WITH MID TO UPPER 40S SUNDAY WARMING INTO THE LOWER TO MID
50S MONDAY. BREEZY SOUTH TO SOUTHWEST WINDS SHOULD BRING THIS
WARMTH TO MOST OF THE AREA...EXCEPT TOWARD SHEBOYGAN WITH ONSHORE
SOUTH WINDS.

TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

GFS/ECMWF SHOWING SOME DIFFERENCES DURING THIS PERIOD ACROSS THE
AREA. GFS IS QUICKER WITH THE COLD FRONTAL PASSAGE ACROSS THE AREA
SUNDAY...WITH THE ECMWF DELAYED UNTIL SUNDAY NIGHT. BOTH MODELS
ARE SHOWING A GOOD AMOUNT OF MOISTURE AND QPF WITH THE FRONTAL
PASSAGE. GFS FORECAST SOUNDINGS CONTINUE TO SHOW SOME WEAK
ELEVATED CAPE...NEARLY SURFACE BASED LATER ON SUNDAY.

CONTINUED HIGHER END CHANCE POPS SUNDAY INTO SUNDAY
NIGHT...HIGHEST IN THE SOUTHEAST COUNTIES. MAY NEED HIGHER POPS
HERE IF MODELS CAN COME INTO BETTER TIMING AGREEMENT WITH THE COLD
FRONT. KEPT PATCHY FOG INTO TUESDAY...THOUGH IT COULD BE MORE
WIDESPREAD. WARM HIGHS REACHING 60 ACROSS MOST OF THE AREA ARE
FORECAST...AHEAD OF THE FRONT.

MODELS THEN TRY TO BRING ANOTHER LOW NORTHEAST TOWARD THE SAINT
LOUIS AREA WEDNESDAY...THEN WEAKENING AS IT SHIFTS NORTHEAST INTO
CENTRAL INDIANA WEDNESDAY NIGHT. LIGHT QPF BRUSHES THE SOUTHEAST
COUNTIES DURING THIS TIME...WITH VARIOUS 500 MB VORTICITY MAXIMA
MOVING NORTHEAST INTO THE AREA. KEPT POPS FOR THIS PERIOD GOING.
MILD TEMPERATURES ARE STILL EXPECTED DURING THIS TIME.

HIGH PRESSURE TO THE EAST NORTHEAST OF THE REGION LATER IN THE
WEEK MAY BRING A QUIET PERIOD OF WEATHER...ALONG WITH COOLER AND
MORE SEASONABLE TEMPERATURES. THE GFS THEN TRIES TO BRING IN WARM
CONVEYOR BELT PRECIPITATION FOR FRIDAY...WITH THE ECMWF DRY. KEPT
LOWER END POPS IN THE FORECAST FOR NOW.

AVIATION/12Z TAFS/...

IFR/LIFR CONDITIONS SHOULD GRADUALLY LIFT TO MVFR BY AFTERNOON.
EXPECT ANY PRECIPITATION TO BE MAINLY DRIZZLE/FREEZING DRIZZLE
UNTIL MID MORNING. 850 MB RH DECREASE THIS MORNING. MOISTURE DOES
REMAIN IN THE LOWER LAYERS...ESPECIALLY AROUND 2 THSD FT JUST
BELOW THE LOWERING INVERSION...THROUGH THE AFTERNOON AND INTO THE
EVENING.

CLOUDS SHOULD SCATTER OUT LATE AFTERNOON/TONIGHT FROM THE WEST.
THIS MAY OCCUR A LITTLE SOONER SOUTHWEST AREAS SOUTHWEST OF
MADISON.

MARINE...

THE BRISK SOUTH WINDS WERE DIMINISHING. WINDS WILL SWING AROUND
TO THE NORTH THIS MORNING AS A LOW PRESSURE SYSTEM DEPARTS THE
AREA. GUSTS WILL TOP OUT AROUND 18KTS...BUT THE NORTHERLY FETCH
WILL ALLOW WAVES TO GET CLOSE TO AND PERHAPS OCCASIONALLY EXCEED
4FT. WILL NOT BE ISSUING A SMALL CRAFT ADVISORY AT THIS
POINT...GIVEN THE MARGINAL NATURE OF THESE CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...DDV/MBK
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, Mar 5, 3:23 AM CST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CST SAT MAR 5 2016

WIZ046-047-051-052-056>060-062>072-060930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 AM CST SAT MAR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND
TUESDAY AHEAD OF AN APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-060930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 AM CST SAT MAR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WAVES MAY APPROACH SMALL CRAFT ADVISORY LEVELS TODAY UNTIL HIGH
PRESSURE MOVES INTO THE LAKE MICHIGAN AREA BY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY SOUTHERLY WINDS ARE FORECAST FROM SUNDAY NIGHT THROUGH
TUESDAY. WIND GUSTS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CRITERIA.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Mar 5, 9:59 AM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             DELAVAN                 42.63N 88.63W
03/05/2016  M2.5 INCH        WALWORTH           WI   CO-OP OBSERVER

0600 AM     SNOW             BROOKFIELD              43.06N 88.12W
03/05/2016  M2.0 INCH        WAUKESHA           WI   CO-OP OBSERVER

0600 AM     SNOW             1 NW SLINGER            43.34N 88.30W
03/05/2016  M3.0 INCH        WASHINGTON         WI   CO-OP OBSERVER

0600 AM     SNOW             2 SW FOND DU LAC        43.76N 88.48W
03/05/2016  M2.2 INCH        FOND DU LAC        WI   CO-OP OBSERVER

0600 AM     SNOW             7 SW PORTAGE            43.48N 89.56W
03/05/2016  M1.6 INCH        COLUMBIA           WI   COCORAHS

0600 AM     SNOW             3 NW OCONOMOWOC         43.14N 88.54W
03/05/2016  M1.8 INCH        JEFFERSON          WI   AMATEUR RADIO

0600 AM     SNOW             5 SE WEST BEND          43.37N 88.11W
03/05/2016  M2.2 INCH        WASHINGTON         WI   COCORAHS

0600 AM     SNOW             1 SE WEST ALLIS         43.00N 88.02W
03/05/2016  M1.8 INCH        MILWAUKEE          WI   COCORAHS

&&

JTS
Local storm report, Mar 5, 11:54 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1154 AM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             4 ENE MARQUETTE         43.77N 89.06W
03/05/2016  M2.0 INCH        GREEN LAKE         WI   PUBLIC

&&

JTS
Local storm report, Mar 5, 1:05 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CST SAT MAR 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             HARTFORD                43.32N 88.39W
03/05/2016  M2.5 INCH        WASHINGTON         WI   PUBLIC

1015 AM     SNOW             COLUMBUS                43.34N 89.01W
03/05/2016  M1.3 INCH        COLUMBIA           WI   PUBLIC

&&

JTS

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.